# SDR WX0A2024102832208

- Difficulty date: October 27, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N337NV
- Make and model: Airbus A319-111
- Aircraft serial: 2170
- Aircraft time: 53,670 hours, 35,957 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(AIRCRAFT GROUNDED) (EMERGENCY DECLARED) DIRTY SOCK SMELL ON CLIMB STRONG ODOR. APU OFF BLEEDS ON BOTH PACKS ON. ODOR BEGAN IN CABIN / REMOVED AND REPLACED RECIRCULATION FILTERS 4012HM AND 4013HM PER AMM 21-21-41-000-001-A AND 21-21-41-400-001-A. OIL FOUND IN R/H PACK REHEATER, ACCOMPLISHED BLACK LIGHT INSPECTION ON MAIN HEAT EXCHANGER, PRIMARY HEAT EXCHANGER, ACM, AND PLENUM, NO FURTHER CONTAMINATION FOUND, WORK  PERFORMED AS REQUIRED PER TC 21-000-004.
